I had a bad case of acne earlier due to which i had to resort to Isotretinoin treatment. now wherever i’ve read it says that alopecia is a known complication even after discontinuing isotretinoin therapy and i have been experiencing the same. i have a strong family history of baldness and am experiencing an increasing low hair density with slight temporal baldness for the past 8 months or so. i even had to shift to a new city and have noticed hair fall only after that. see any connection? Also could you advise me a suitable solution to the Isotretinoin complication?
Although hair loss is a documented side effect of isotretinoin, I could not find any study to prove that this is a permanent phenomenon. Having said that, the hair loss due to the side effect of medications could be irreversible if you had a lot of miniaturized hair and were about to lose them anyway. In this case, medication has only acted as an accelerator, not originator of this phenomenon.